MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 36"(90CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 36"(90CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y358H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2021 and suture was used.While closing the uterus the suture became detached from the needle.Another like device was used to complete the procedure.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.

Brand Name
MONOCRYL SUTURE 36"(90CM) 0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12971992
Report Number2210968-2021-12454
Device Sequence Number4533909
Product Code GAN
UDI-Device Identifier10705031059023
UDI-Public10705031059023
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberY358H
Device Catalogue NumberY358H
Device Lot NumberQHMDHL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown